# SDR SWIA202156557

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON L/H FLOOR SEAT TRACK (LBL 9.00), THAT SPANS FROM F.S. 485.00 TO F.S. 581.00, IN NUMEROUS PLACES (MARKED).   (C-CHECK) RO 3/2/2021   CORROSION ON L/H FLOOR SEAT TRACK LBL 9.00, FS 485.00 TO FS 581.00.FOUND TO BE OUT OF LIMITS. REPLACED SEAT TRACK. REF CRJ-700 AMM 53-00-49-400-801 (CONFIG A03)
